Jump to content

Search the Community

Showing results for tags 'restoril'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I am in my mid-thirties, and I've been on some form of antidepressant since adolescence. As a socially awkward, bullied young person in the throes of puberty, I hit a wall of apathy and sadness sometime in my sophomore year of high school. I no longer had the drive to make the Dean's List or pursue the activities I once enjoyed. This is when a pivotal conversation with my primary care provider occurred. He rolled toward me on a medical stool, pointing at printed charts illustrating neurotransmitters and a faulty brain chemistry. I think I was prescribed Zoloft, but I don't recall the details.
  2. Looking for advice, or support from others with like experiences. We are helping a friend. Here is what we know of her history: Past history of lyme disease (Believed to be resolved years ago... neurologist says friend may still have it, but I personally don't believe the symptoms commonly diagnosed as lyme disease are actually lyme disease). More recently diagnosed with multiple sclerosis (about a year or so ago). December 2018 – Began steroids, and then doctor prescribed restoril to balance steroid effects. Beginning of July, 2019 – Friend wants to taper off both restoril and ster
  3. Sorry this is complicated, but this is a general overview of my history with antidepressants. Overall the main problem I've dealt with most of my life is trouble sleeping. One part of it is that I can have a lot of difficultly quieting down my thoughts. Another current aspect is that my friends/roommates stay up all hours of the night, and I've been getting influenced by this way too much. Over the past number of years I feel that I gotten too dependent on doxylamine/diphenhydramine for sleep, and it can be limited in how much it helps due to how fast the tolerance builds up. My overall r
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy